to get in your system and be at full affect
29 May 2012
As pledge replied (he is our psych med guru), almost all anti-depressants take a month to take full effect, but you may start feeling a little better sooner. Also, FYI, Wellbutrin or buproprion is used to stop smoking. Go figure. But it didn't work for me either as an anti-depressant or stopping smoking. I'm an odd duck. Been on almost every psych med at one time or another. It would be easier to tell you what I haven't been diagnosed with as far as psych issues go. And I'm a chronic pain person. Groovy. Anyway, I digress.
I surely hope Wellbutrin works for you.it's a good place to start.
Greetings and welcome to the site. There is a plethora of information to be found here.
Peace out and in,
PS. I think I'm the lunatic on this site...
16 Jun 2013
Hi kacy and welcome to the site,
You have heard from pledge-the-all-knowing. I used Wellbutrin for many many years with great success. It is widely prescribed, well tolerated with few side effects and has helped lots of people. The tricky thing is getting the dosage right for every individual and determining if XR or SR will work best for you. This is a time when you must really communicate well with your Dr.
I suspect you'll start to feel better within 3 weeks or so-it will be like a heavy cloud has lifted and you may recall what it's like to have moments of real joy. I wish you good luck on your journey. Keep us posted.
4N Substances aka Frenchie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took it over 15 years ago, when they found it helps with smoking. After about 5-7 days of taking 150mg... when I would take a smoke, I got this ...
1 answer • 11 Feb 2012
Hi, just wondering how long it takes for this medicine to take full affect. Ive just gone up to 50mg after 1 week and am currently upto day 10. Has ...
4 answers • 28 Dec 2014
I started Wellbutrin and was wanting to know how Wellbutrin impacts level serotonin?
1 answer • 12 Feb 2015
Ive been on Wellbutrin for 4 days and I'm noticing that I'm eating to munch a lot! Will this go away?
0 answers • 7 Jul 2015